Side Effects Of Taking Excessive Doses Of Birth Control Pills?

Illustration of Side Effects Of Taking Excessive Doses Of Birth Control Pills?
Illustration: Side Effects Of Taking Excessive Doses Of Birth Control Pills? post.medicalnewstoday.com

Hello .. I have menstruated twice this time, I menstruated again this time and I was given the medicine, I was given the medicine for high school / anti-pain / ibufrofen … The rule of the day 2 × .. I drank the first day with a little blood but I didn’t have much but the second day I take it on the first day … if you don’t add the dose, do you have any side effects?

1 Answer:

Hi Devii,


Thank you for asking HealthReplies.com.

Normally, a woman will menstruate every 21 to 35 days. If the distance between your menstrual cycles is shorter than 21 days, this condition is likely caused by a disturbance of hormonal balance. Can also, menstruation appears more often due to a disease, such as endometriosis, pelvic inflammation, uterine polyps, myomas, cervical cancer, thyroid gland abnormalities, and so on. Differentiating between these possibilities is not enough just to make your complaint based on online consultations like this. Direct physical examination and supporting tests (such as USG) need to be carried out so that it is clear what is the best treatment that needs to be done.


In menstrual disorders that arise due to hormonal imbalance, you can prescribe several types of drugs, including hormonal drugs (a type of birth control pill) as you consume. Other drugs can also be prescribed according to complaints that arise. However, with regard to dosage, method of consumption, and other details of drug consumption, we are not authorized to explain it in an open forum like this, because the drug that you get is not classified as an over-the-counter medicine. We recommend that you do not arbitrarily increase or reduce the dose of drug consumption without first seeing a doctor or obstetrician to prevent dangerous complications.


So that menstruation runs more regularly, in addition to taking medication, you should prioritize natural treatments as follows:

Do not always activities too tired
If blood is still bleeding from the birth canal, do not have sex
Eat nutritious food, drink enough
Don't stress or worry too much
Do not carelessly take other medicines without doctor's advice

If after the drug runs out your complaint still does not improve, do not hesitate to go directly to the doctor or obstetrician, right?


I hope this helps.

: by

Related Question

How To Get Pregnant Quickly After Giving Birth 12 Years?

How To Get Pregnant Quickly After Giving Birth 12 Years?

(7 months ago)

, my child is 12 years old, I have never had family planning, and have had water cysts, but it was hard to heal 10 years ago, and now I want to have a second child, but how come I ... Read more

The Cause Of Headaches, Nausea, Tightness In The Chest?

The Cause Of Headaches, Nausea, Tightness In The Chest?

(11 months ago)

Hello I am happy my age 19 years often my head feels dizzy and nauseous nausea and dizziness can not stand until I cry very strong not feel dizzy. now I feel dizzy head accompanied... Read more

The Cause Of Anxiety And Excessive Fear?

The Cause Of Anxiety And Excessive Fear?

(11 months ago)

Hello good night. I am a housewife aged 23 years have one child. I want to ask, lately almost every night I always dreamed of meeting with a coffin even though the coffin was very ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *